標題: Generalized Tchakaloff's Theorem for semi-spectral measures
作者: Wang, LC
Chen, CR
統計學研究所
Institute of Statistics
公開日期: 2003
摘要: We proved the existence of exact quadrature formulae with semipositive definite coefficient matrices for polynomials of prescribed degree in n variables and with respect to a semi-spectral measure. Our proof could be viewed as a direct translation (generalization) of Putinar's result on the existence of quadrature formulae for a positive measure without compact support.
URI: http://hdl.handle.net/11536/28295
http://dx.doi.org/10.1090/S0002-9939-02-06793-X
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-02-06793-X
期刊: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 131
Issue: 7
起始頁: 2201
結束頁: 2207
Appears in Collections:Articles


Files in This Item:

  1. 000181708300030.pdf